MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR
Model Number 863065
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correction to box g: contact office manufacturing site contact office entity.
 
Event or Problem Description
Philips received a complaint on the suresigns vm 6 patient monitor indicating that there was an audio error "system error 1036", which indicated that the speaker was not producing sound.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Box e:(b)(6).
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) contacted the customer who confirmed that the monitor reported an "audio error" and "system error 1036".A philips field service engineer (fse) went to the customer site, and checked for the failure; no anomalies were found, and system tests were carried out with a positive outcome.Based on the information available and the testing conducted we were unable to replicate the reported problem.The reported problem was not confirmed.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
SURESIGNS VM 6 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
nanshan district
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
nanshan district
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
nanshan district
andover, MA 01810
6172455900
MDR Report Key19760004
Report Number1218950-2024-00513
Device Sequence Number9005051
Product Code MHX
UDI-Device Identifier00884838000056
UDI-Public(01)00884838000056
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863065
Device Catalogue Number863065
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date07/17/2024
07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown